# SDR CALA2020050200883

- Difficulty date: April 29, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 101,556 hours, 13,376 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773319
- Condition: Unserviceable
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING SLIDE PIN B,THE SLIDE SUDDENTLY FAILLEN  AND DISPERSED REF NON-ROUTINE NO.9413465 - ORIGINATED . PERFORMED TROUBLE SHOOTING PERFORMED &FND RELEASE CABLE,FALLEN OUT LED TO SLIDE DISPERSED,THE SLIDE REPLACED AS PER AMM 25-66-01-000-801,AMM 25-66-01-400-801 & AMM 25-66-01-820 -801 REV.88,THE RESULT IS ''SATIS''. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1017011  SN OFF 0259 SLIDE, B777-200  OFF 25-2560-9-0007 0259 ON 25-2560-9-0007 0561
